# SDR AALA20130424008

- Difficulty date: April 24, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 36,471 hours, 14,947 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 311A268315
- Condition: Damaged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FIRE BARRIER BRACKET INBOARD SIDE IS DAMAGED JUST BELOW PYLON TORQUE BOX, 8 INCHES AFT OF EXHAUST NOZZLE SEPARATION FLANGE.  REPLACED FIRE BARRIER BRACKET PER SRM 51-40-02-0G.
